Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Commensurators of finitely generated nonfree Kleinian groups

Christopher Leininger, Darren D Long and Alan W Reid

Algebraic & Geometric Topology 11 (2011) 605–624
Bibliography
1 I Agol, Tameness of hyperbolic $3$–manifolds arXiv:math/0405568
2 L Bartholdi, O Bogopolski, On abstract commensurators of groups arXiv:0902.4542
3 A F Beardon, B Maskit, Limit points of Kleinian groups and finite sided fundamental polyhedra, Acta Math. 132 (1974) 1 MR0333164
4 J A Behrstock, W D Neumann, Quasi-isometric classification of graph manifold groups, Duke Math. J. 141 (2008) 217 MR2376814
5 F Bonahon, Cobordism of automorphisms of surfaces, Ann. Sci. École Norm. Sup. $(4)$ 16 (1983) 237 MR732345
6 F Bonahon, Bouts des variétés hyperboliques de dimension $3$, Ann. of Math. $(2)$ 124 (1986) 71 MR847953
7 J R Brock, R D Canary, Y N Minsky, The classification of Kleinian surface groups II: the ending lamination conjecture arXiv:math/0412006
8 J R Brock, R D Canary, Y N Minsky, The classification of finitely generated Kleinian groups, in preparation
9 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
10 R D Canary, Ends of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 6 (1993) 1 MR1166330
11 R D Canary, A covering theorem for hyperbolic $3$–manifolds and its applications, Topology 35 (1996) 751 MR1396777
12 R D Canary, Marden's tameness conjecture: history and applications, from: "Geometry, analysis and topology of discrete groups" (editors L Ji, K Liu, L Yang, S T Yau), Adv. Lect. Math. 6, Int. Press (2008) 137 MR2464394
13 R D Canary, C J Leininger, Kleinian groups with discrete length spectrum, Bull. Lond. Math. Soc. 39 (2007) 189 MR2323447
14 J W Cannon, W P Thurston, Group invariant Peano curves, Geom. Topol. 11 (2007) 1315 MR2326947
15 A J Casson, S A Bleiler, Automorphisms of surfaces after Nielsen and Thurston, London Math. Society Student Texts 9, Cambridge Univ. Press (1988) MR964685
16 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Fundamentals of hyperbolic geometry: selected expositions" (editors R D Canary, D B A Epstein, A Marden), London Math. Soc. Lecture Note Ser. 328, Cambridge Univ. Press (2006) 117 MR2235711
17 B Farb, S Weinberger, Hidden symmetries and arithmetic manifolds, from: "Geometry, spectral theory, groups, and dynamics" (editors M Entov, Y Pinchover, M Sageev), Contemp. Math. 387, Amer. Math. Soc. (2005) 111 MR2179789
18 B Farb, S Weinberger, Isometries, rigidity and universal covers, Ann. of Math. $(2)$ 168 (2008) 915 MR2456886
19 O Goodman, D Heard, C Hodgson, Commensurators of cusped hyperbolic manifolds, Experiment. Math. 17 (2008) 283 MR2455701
20 L Greenberg, Commensurable groups of Moebius transformations, from: "Discontinuous groups and Riemann surfaces (Proc. Conf., Univ. Maryland, College Park, Md., 1973)" (editor L Greenberg), Ann. of Math. Studies 79, Princeton Univ. Press (1974) 227 MR0379689
21 L Greenberg, Finiteness theorems for Fuchsian and Kleinian groups, from: "Discrete groups and automorphic functions (Proc. Conf., Cambridge, 1975)" (editor W J Harvey), Academic Press (1977) 199 MR0585138
22 J Hempel, $3$–Manifolds, Ann. of Math. Studies 86, Princeton Univ. Press (1976) MR0415619
23 M Kapovich, On the absence of Sullivan's cusp finiteness theorem in higher dimensions, from: "Algebra and analysis (Irkutsk, 1989)" (editors L A Bokut′, M Hazewinkel, Y G Reshetnyak), Amer. Math. Soc. Transl. Ser. 2 163, Amer. Math. Soc. (1995) 77 MR1331386
24 S P Kerckhoff, Lines of minima in Teichmüller space, Duke Math. J. 65 (1992) 187 MR1150583
25 C J Leininger, D Margalit, Abstract commensurators of braid groups, J. Algebra 299 (2006) 447 MR2228321
26 G A Margulis, Discrete subgroups of semisimple Lie groups, Ergebnisse der Math. und ihrer Grenzgebiete (3) 17, Springer-Verlag (1991) MR1090825
27 Y N Minsky, On rigidity, limit sets, and end invariants of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 7 (1994) 539 MR1257060
28 Y N Minsky, The classification of Kleinian surface groups. I. Models and bounds, Ann. of Math. (2) 171 (2010) 1 MR2630036
29 M Mitra, Cannon–Thurston maps for hyperbolic group extensions, Topology 37 (1998) 527 MR1604882
30 M Mj, Cannon–Thurston maps for surface groups arXiv:math/0607509
31 M Mj, Ending laminations and Cannon–Thurston maps arXiv:math/0701725
32 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology '90 (Columbus, OH, 1990)" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 273 MR1184416
33 A W Reid, G S Walsh, Commensurability classes of $2$–bridge knot complements, Algebr. Geom. Topol. 8 (2008) 1031 MR2443107
34 R E Schwartz, The quasi-isometry classification of rank one lattices, Inst. Hautes Études Sci. Publ. Math. (1995) MR1383215
35 G P Scott, Compact submanifolds of $3$–manifolds, J. London Math. Soc. $(2)$ 7 (1973) 246 MR0326737
36 P Scott, The geometries of $3$–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
37 Y Shalom, Rigidity of commensurators and irreducible lattices, Invent. Math. 141 (2000) 1 MR1767270
38 G Shimura, Introduction to the arithmetic theory of automorphic functions, Kanô Memorial Lectures 1, Publ. of the Math. Soc. Japan 11, Iwanami Shoten, Publ., Tokyo; Princeton Univ. Press (1971) MR0314766
39 W P Thurston, Hyperbolic structures on $3$–manifolds II: Surface groups and $3$–manifolds which fiber over the circle arXiv:math.GT/9801045
40 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)